Sh:1084

Bib entry
@article{Sh:1084,
 author = {Barnea, Ilan and Shelah, Saharon},
 title = {{The abelianization of inverse limits of groups}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {227},
 number = {1},
 year = {2018},
 pages = {455--483},
 issn = {0021-2172},
 doi = {10.1007/s11856-018-1741-x},
 mrclass = {20K40 (18A99)},
 mrnumber = {3846331},
 mrreviewer = {Simion Sorin P. Breaz},
 doi = {10.1007/s11856-018-1741-x},
 note = {\href{https://arxiv.org/abs/1608.02220}{arXiv: 1608.02220}},
 arxiv_number = {1608.02220}
}